# SDR DALA2019022201140

- Difficulty date: August 2, 2018
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 84,982 hours, 38,629 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fork
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR / FRAME FORKS / CRACKED AND OVERSIZED HOLES, REPAIRED PER ER/A 570297-14AD SECTION I. REPAIR INSTALLED OVERSIZED FASTENERS ON FR 54 AND FR54A AT FORK ENDS AND REPLACED FR53 FORK END ON AFT CARGO DOOR.
